# SDR SWAA2012091407601

- Difficulty date: September 7, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 70,761 hours, 61,362 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 500B, STR 16R.  REMOVED AND REPLACED CLIP IAW SRM AND DWG.
